

## **Conference Program 2025 – Morning**

Thursday, July 3	
6:00 pm	Opening remarks and conference dinner
	(Restaurant Eule, Kirchgasse 8, Bayreuth, www.eule-bayreuth.de)

Friday, July 4	
8:00 – 8:15 am	Arrival
	(University of Bayreuth, Nürnberger Straße 38, Room "Open Innovation Lab")
8:15 – 9:15 am	Incorporating Observable Luck into Discretionary Evaluations:
	Employee and Supervisor Perspectives
	Razvan S. Ghita, University of Southern Denmark (Presenter)
	Discussant: Cody Lu, University of Massachusetts Lowell
9:15 – 9:30 am	Coffee Break (15 minutes)
	Subjectively Attractive – How Process Transparency Influences Sorting between
	Performance-based Contracts and Long-term Oriented Decision-making
	Lisa-Marie Wibbeke, TU Berlin
9:30 – 10:30 am	Maik Lachmann, TU Berlin
	Friedrich Sommer, University of Bayreuth (Presenter)
	Discussant: Timothy Shields, Chapman University
10:30 – 10:45 am	Coffee Break (15 minutes)
	Manipulating Statistics to Justify Self-Serving Recommendations
40.45 44.45	Cody Lu, University of Massachusetts Lowell (Presenter)
10:45– 11:45 am	Jeremiah Bentley, University of Massachusetts Amherst
	Discussant: Michele Fumagalli, Bocconi University
11:45 – 1:00 pm	Lunch Break (75 minutes)







## **Conference Program 2025 – Afternoon**

	It Takes Two to Tango: Do Rankings and Resource Competition Influence the Collusive Dance?
1:00 – 2:00 pm	Sophie Maussen, Ghent University (Presenter)
	Melissa Verniest, Ghent University
	Dwight Waeye, Ghent University
	Discussant: Razvan S. Ghita, University of Southern Denmark
2:15 – 2:30 pm	Coffee Break (15 minutes)
	A critical evaluation of loss aversion as the determinant of effort in compensation framing
2:30 – 3:30 pm	Timothy Shields, Chapman University (Presenter)
	James C. Wilhelm, Chapman University
	Discussant: Friedrich Sommer, University of Bayreuth
3:30 – 3:45 pm	Coffee Break (15 minutes)
	Doing good for whom? Mission statements, compensation interdependence, and employees' CSR commitment
3:45 – 4:45 pm	Eddy Cardinaels, Tilburg University & KU Leuven
	Michele Fumagalli, Bocconi University (Presenter)
	Discussant: Sophie Maussen, Ghent University
4:45 – 5:00 pm	Closing remarks



